# SDR CA990115005

- Difficulty date: November 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech A100
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB4TN3
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: B3406
- Condition: Worn
- Location: Propeller
- Part time: 3,202 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. THE CYLINDER WAS FOUND WORN BEYOND LIMITS.
